Mortar method for nonconforming finite elements

Cited 3 time in webofscience Cited 8 time in scopus
  • Hit : 310
  • Download : 0
A mortar method for second-order elliptic problems is considered using the nonconforming finite element proposed by Douglas et al. [J. Douglas, J.E. Santos, D. Sheen, X. Ye, Nonconforming Galerkin methods based on quadrilateral elements for second order elliptic problems, M2AN Math. Model. Numer. Anal. 33 (1999) 747-770]. The error estimate of optimal order is proved in the broken energy norm. Numerical experiments which confirm the convergence analysis are provided. (c) 2004 Elsevier Inc. All rights reserved.
Publisher
ELSEVIER SCIENCE INC
Issue Date
2005-08
Language
English
Article Type
Article
Keywords

DISCONTINUOUS COEFFICIENTS; ELLIPTIC PROBLEMS; SPACES

Citation

APPLIED MATHEMATICS AND COMPUTATION, v.167, no.1, pp.650 - 669

ISSN
0096-3003
DOI
10.1016/j.amc.2004.06.128
URI
http://hdl.handle.net/10203/88717
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 3 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0